# SDR MWEA020350

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,238 hours, 39,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL HAS A SMALL CRACK LOCATED BETWEEN PILOT'S AFT SEAT TRACKS AND 3 INCHES FORWARD OF EPC PANEL.  REMOVED DAMAGED AREA.  LOCATED AND DRILLED DOUBLER AND FAIRING PLATE.  INSTALLED DOUBLER AND FAIRING PLATE.
